# SDR DALA2018070204387

- Difficulty date: July 1, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 76,441 hours, 34,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Faulty
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT DOOR ARMING PIN WILL NOT KEEP FROM ARMING DOOR.  PIN PUSHES OUT WHEN LEVER IS PUSHED DOWN.  INSTALLED DOOR PIN FITTING.  OPERATION CHECKS GOOD.
